Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dutchess

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Dutchess

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

907 profile views
  1. Hi Everyone, Went to see me dermo yesterday and he decided to take me off roaccutane. My bloods were perfect but he said he 3 to 4 months is sufficient and only works during these months. In two weeks time, there abouts, i would have completed a 4 month course. I was half expecting him to give me another month as i am still breaking out.Not as bad but still have usually two or three new spots. I was so gutted! He said that Roaccutane works in the 3rd and 4th month and having two or three zi
  2. Hi cpteazy, Just read your log. So cool,crazy girl. My lips arent to bad, hair like yours,dont wash often and lips a bit mank. My skin is thin and i have the bags to so hopefully these will go once off. Seeing dermo today and will ask for another month.I really hope he will,clear apart from two but its so up and down, think 1 more month will do me good and like you said another 28 days is nothing for acne free skin. Have two lumps under the skin, a few small blemishes but overall looking g
  3. Hey how are you?

    Took my last pills last night so I've escaped accutane!

    Little earlier then intended but hey. Hope you have a good holiday; I'm off trekking in Himalayas in July so not much sunbathing there :P

    1. Hi Ace guy, Thanks for that. Its only 1 week and im not going to go mad, will use a high factor and be very careful but the thought of coming off it now is just horrible. Especially with two big zits on my face still. Thanks again. Hope you have a nice holiday xx
    2. Hi Guys, Thanks so much. Will NOT wax down there and continuo to be 'oh natural' Dying sounds fun, might try that. Thanks again for all your responces xxxxxx
    3. Hi All you girls out there on Roaccutane. Currently on 60mg a day and have been on this drug for nearly 4 months now. I am so desperate,cant wait any longer. I know you cant wax your face but does this include your private bits. I am normally a brazillian kind of girl, not much there and shaving is just awful,gives me a horrible rash. Have also tried creams but they dont really give a good effect. Has anyone waxed in this area whilst on roaccutane?xxxx
    4. Hi Everyone, I was wondering if you could help? I am going on holiday next month but am still on roaccutane, this is my 4 month so far and still have some zits on my cheeks. I see the dermo next week and really dont know what to do. I still have spots so feel at this stage i shouldnt come off Roaccutane but i also know that sunbathing is bad whilst on this stuff. I know this is totally wrong but i didnt want to tell him in case he takes me off this stuff.Have got so far, really didnt want t
    5. Hi cpteazy, This week i have been spot free 'again'.Lets hope it lasts this time. Few scars but no make up today and feeling ok. Have dermo in 2 weeks time so would have been on tane for 4 months in total. Didnt know whether i should get another month from him to make sure its gone for good?What you reckon? Mood swings - - - - - oh yes, everything seems much worse then it really is. My poor boyfriend thinks im nuts, lets hope things go back to usual once i am off.Soooo need a holiday. Ho
    6. Hi yoyobarn, lol Me to.Soooo strange. This week is looking ok you know.Im not going to get excited yet though as this happened a couple of weeks ago. Couple of scars,no make up, im feeling ok but normally my right side seems to be worse. I have two more weeks until i see my dermo next,that means my 4 months will be up. Im not sure whether to ask him for another month. My dose for 4 months will come to 5180mg and i need 7200mg, i think for my weight so another month of 60mg will bring me
    7. Hi Taller Ace, I got this to.Im really fair but love to sit in the sun, when it does come out which isnt really often in the uk. I to put sunblock on ,didnt have a zit on my face then the next day, pow!!!! two big ones on my cheek the next day with a rash. I have noticed now when i sit in the sun i get this rash again and a small break out.Not sure if it was the sun block, the sun itself or roaccutane or a combination but now if its hot outside i stay away. I think thats why they recommend t
    8. Hi Lydzxxx, Dont stop your accutane because of this . Its a good sign that its working.I am into my 4th month now and im constintly getting it on and off. I get it on the tops of my arms,inside my arms by the wrists and sometimes even a little on my legs.I notice i get it when im hot, after the gym or when its been warm outside. Its notmal though, dont panic. I use Cetraben, its amazing.Twice a day, went in a couple of days. Good Luckxx
    9. Hi Yoyobarn, I have noticed that the last break out did go quicker this time so it might just be kicking in now. Hope so as when i think its working a get another horrible break out. How many months do you have to do in total? x
    10. Hi dannym, Your right,hopefully it will be worth it in the end. im really healthy to.Gym 3 times a week, dont smoke, eat really well and at the moment alchol free which is a pain in the ass.But hey,all in the name of clear skin. Its so up and down though, depending on my mood some days im cool with it and think, im getting there, other days i feel pants. Good Luck with your exams and the journey for clear skin xx
    11. Hi vmx85 I know, so weird.It hurts as well and when you look under the light they look ten time worse. I popped two this week.the ones on your cheek,not very attractive.HAve been sat at work with sudo cream on my face in the hope by the weekend i can actually cover them with make up. I have just started month 4,lets hope the accutane starts to kill these deep little devils. Does sound like accutane is bringing them all out which is what they need to do so you sound like your on the right tra
    ×